RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1971, Volume 10, Issue 1, Pages 63–67 (Mi mz7068)  

Structure of genera of representations of nonsemisimple rings

Yu. A. Drozd

Kiev State University

Abstract: The investigation of integral representations of arbitrary rings is shown to be equivalent to the case of orders in semisimple algebras. An example is constructed showing that, for an order in a nonsemisimple algebra, the number of representations in the genus may increase without limit with varying genera.

Full text: PDF file (382 kB)

English version:
Mathematical Notes, 1971, 10:1, 463–465

Bibliographic databases:

UDC: 512.4
Received: 14.04.1970

Citation: Yu. A. Drozd, “Structure of genera of representations of nonsemisimple rings”, Mat. Zametki, 10:1 (1971), 63–67; Math. Notes, 10:1 (1971), 463–465

Citation in format AMSBIB
\Bibitem{Dro71}
\by Yu.~A.~Drozd
\paper Structure of genera of representations of nonsemisimple rings
\jour Mat. Zametki
\yr 1971
\vol 10
\issue 1
\pages 63--67
\mathnet{http://mi.mathnet.ru/mz7068}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=286828}
\zmath{https://zbmath.org/?q=an:0233.16026}
\transl
\jour Math. Notes
\yr 1971
\vol 10
\issue 1
\pages 463--465
\crossref{https://doi.org/10.1007/BF01747071}


Linking options:
  • http://mi.mathnet.ru/eng/mz7068
  • http://mi.mathnet.ru/eng/mz/v10/i1/p63

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:170
    Full text:52
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020